Table of Contents Author Guidelines Submit a Manuscript
Journal of Function Spaces
Volume 2015, Article ID 419532, 7 pages
Research Article

Hardy-Littlewood-Sobolev Inequalities on -Adic Central Morrey Spaces

Department of Mathematics, Linyi University, Linyi, Shandong 276005, China

Received 21 October 2014; Accepted 15 December 2014

Academic Editor: Yoshihiro Sawano

Copyright © 2015 Qing Yan Wu and Zun Wei Fu. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Qing Yan Wu and Zun Wei Fu, “Hardy-Littlewood-Sobolev Inequalities on -Adic Central Morrey Spaces,” Journal of Function Spaces, vol. 2015, Article ID 419532, 7 pages, 2015.